Tarka and Weight Gain

There are a number of side effects with Tarka, and weight gain does not appear to be one of them. However, if you develop a rapid weight gain of more than three to five pounds, it may be a sign of congestive heart failure. Therefore, be sure to talk with your healthcare provider if you notice any weight gain while taking Tarka. If the weight gain continues, he or she may recommend other lifestyle choices or possibly prescribe another blood pressure medicine.

Tarka and Weight Gain: An Overview

There are a number of possible side effects with Tarka® (trandolapril/verapamil hydrochloride ER). Gradual weight gain, however, does not appear to be one of them. This data comes from extensive clinical studies documenting the side effects of Tarka.
One thing to keep in mind is that rapid weight gain (more than three to five pounds in a week) is a possible sign of congestive heart failure. Therefore, if you have unexplained rapid weight gain; shortness of breath; or swelling of the feet, ankles, or legs, contact your healthcare provider (see Symptoms of Congestive Heart Failure for more symptoms).

Understanding Clinical Trials

Before medicines are approved, they must go through several clinical studies in which thousands of people are given a particular medicine and then compared to a group of people not given the medicine. In these studies, side effects are always documented. As a result, it is possible to see what side effects occur, how often they appear, and how they compare to the group not taking the medicine. Side effects are then usually separated into those side effects that occur in more than 1 percent of people and those that occur in less than 1 percent of people.
For people taking Tarka, gradual weight gain was not reported as either a common or a rare side effect.
10 Foods That Lower Cholesterol

Tarka Medicine

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2018 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.